# SDR USAA050179

- Difficulty date: January 14, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N674UW
- Make and model: Airbus A330-323
- Aircraft serial: 0342
- Engine: Pwa PW4168
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: F534780017011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S1 - AUX BEAM SUPPORT, (1.0 INCH L X 1.0 INCH W X .050 INCH D) CORROSION; LEVEL 2; TASK NR J7-900-09000-015, FR 71.8, Y2080- Z240.  REMOVED AND REPLACED WITH NEW PORT IAW SRM.  (K)
